# SDR CA120227018

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 16,808 hours
- Engine: Pwa PT6T3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Missing
- Location: Crew Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS DESCENDING WHEN THE RT FORWARD POP OUT WINDOW WAS LOST IN FLIGHT FROM THE SLIDING, CREW, DOOR.
